advertisement
Question
Posted by: Craft | 2004/03/11

Is there weight gain with the two month injection?

Last year,after a termination I went onto the two month injection as a method of contraception. What I've noticed is that I find it MORE difficult to loose weight now than I did before. Does this have anything to do with the injection? Also what is the difference between the monthly and two monthly injection anyway??? Please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The injection can cause weight gain in some women. There is a two month injection and a three month injection. They are very similar except that there is a slightly longer delay in return to fertility with the three month injection and a few more women have no periods.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Anonymous | 2015/12/03

Hoe lank vat sit voordt Jy gewig optel

Reply to Anonymous
Posted by: Sam | 2004/03/12

I also picked up a lot of weight when I went onthe injection and just couldn't loose it. When I came off though I got rid of it within a few months.

Reply to Sam
Posted by: Elsa | 2004/03/12

Ek is ook op die 2-maande inspuiting vanaf Februarie verlede jaar en het ongeveer 8 kilogram opgetel. Ek is 26 en my gewig was vanaf 18 jarige ouderdom konstant, het nie eens wintermaande soveel as 'n kilogram opgetel nie. So, volgens my opinie laat dit definitief gewig optel.

Reply to Elsa

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement